# SDR IPXA2020041054076

- Difficulty date: April 9, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 16,762 hours, 10,137 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** CREW ENTRY DOOR SLIDE DEPLOYED INADVERTANTLY. DEFERRED L1 DOOR EMERGENCY SLIDE I.A.W. MEL 52-11-01-5. DMP 52-11-01-5 IS ACCOMPLISHED. (PARTS IN PFM) M704207 ASSIGNED PLACARD INSTALLED.INSTALLED EMERGENCY EVAC SLIDE PER MM 25-61-21-04-101 & SERVICED CREW DOOR ASSIST BOTTLE PER 52-10-14-0301, THIS CLEARS M 704207.
